Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Expansiveness of algebraic actions on connected groups


Author: Siddhartha Bhattacharya
Journal: Trans. Amer. Math. Soc. 356 (2004), 4687-4700
MSC (2000): Primary 37B05; Secondary 54H20
Published electronically: June 22, 2004
MathSciNet review: 2084394
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study endomorphism actions of a discrete semigroup $\Gamma$ on a connected group $G$. We give a necessary and sufficient condition for expansiveness of such actions provided $G$ is either a Lie group or a solenoid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37B05, 54H20

Retrieve articles in all journals with MSC (2000): 37B05, 54H20


Additional Information

Siddhartha Bhattacharya
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Mumbai 400005, India
Email: siddhart@math.tifr.res.in

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03590-1
PII: S 0002-9947(04)03590-1
Keywords: Expansive action, Lie group, solenoid
Received by editor(s): September 6, 2000
Received by editor(s) in revised form: April 19, 2001
Published electronically: June 22, 2004
Article copyright: © Copyright 2004 American Mathematical Society